# SDR RAIA970408

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Arm
- Part number: JE1
- Condition: Lack Of Lube
- Location: Pax Door
- Part time: 1,810 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7466 - PASSENGER DOOR CAPTION CAME ON DURING TAKEOFF ROLL.  MAINTENANCE RESECURED EXTERNAL DOOR HANDLE, CLEANED AND LUBED PLUNGER, ROLLERARM AND SWITCH.  (M)
